



Aston Martin Owners Club Championships

Donington Park National Saturday 20 April 2019

SATURDAY - Gates open at 07:30

09:10	Petro-Canada Lubricants Porsche Club Championship with Pirelli	Qualifying	20 mins
09:40	AMOC Intermarque Championship & Aston Martin GT4 Challenge	Qualifying	30 mins
10:20	Historic Formula 3	Qualifying	20 mins
10:50	Classic Restoracing Championship	Qualifying	20 mins
11:20	GT Challenge	Qualifying	30 mins
12:00	Jack Fairman Cup inc the JEC XKs & Mk1s&2s and Innes Ireland Cup	Qualifying	15 mins
12:25	Petro-Canada Lubricants Porsche Club Championship with Pirelli (R1)	Race 1	25 mins
12:50	Lunch Break (Aston Martin Parade)		50 mins
13:40	AMOC Intermarque Championship & Aston Martin GT4 Challenge	Race 2	45 mins
14:40	Historic Formula 3	Race 3	20 mins
15:15	Classic Restoracing Championship (R1)	Race 4	25 mins
15:55	Petro-Canada Lubricants Porsche Club Championship with Pirelli (R2)	Race 5	25 mins
16:35	GT Challenge	Race 6	50 mins
17:40	Jack Fairman Cup inc the JEC XKs & Mk1s&2s and Innes Ireland Cup	Race 7	30 mins
18:25	Classic Restoracing Championship (R2)	Race 8	25 mins